# SDR UPS00433281

- Difficulty date: June 13, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPPER DECK FUSELAGE FRAME WEB IS CRACKED AT CUTOUT FOR STRINGER AT BS 460 STRINGER 14 RT.  REPAIR CARRIED OUT IAW Q/NOTE 27 /2000 AND SRM 51-10-02.  TRIMMED OUT CRACK AND INSTALLED DOUBLER REPAIR APPROVED 8110 ISSUED FOR REPAIR.
